Finding the conductors in circular networks from boundary measurements
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 28 (1994) no. 7, p. 781-814
@article{M2AN_1994__28_7_781_0,
     author = {Curtis, E. and Mooers, E. and Morrow, J.},
     title = {Finding the conductors in circular networks from boundary measurements},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {28},
     number = {7},
     year = {1994},
     pages = {781-814},
     zbl = {0820.94028},
     mrnumber = {1309415},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1994__28_7_781_0}
}
Curtis, E.; Mooers, E.; Morrow, J. Finding the conductors in circular networks from boundary measurements. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 28 (1994) no. 7, pp. 781-814. http://www.numdam.org/item/M2AN_1994__28_7_781_0/

[1] A. P. Calderon, On an inverse boundary value problem, in Seminar on Numerical Analysis and its Applications to Continuum Physics, Rio de Janeiro, 1980, Soc. Brazileira de Mathematica, pp. 65-73. | MR 590275

[2] E. B. Curtis, T. Edens and J. Morrow, Calculating the resistors in a network, in Proc. of the Annual International Conference of the IEEE Engineering in Medicine and Biology society, vol. 11, 1989, pp. 451-2.

[3] E. B. Curtis and J. A. Morrow, Determining the resistors in a network, SIAM J. of Applied Math., 50 (1990), pp. 918-930. | MR 1050922 | Zbl 0717.35092

[4] E. B. Curtis and J. A. Morrow, The dirichlet to Neumann map for a resistor network, SIAM J. of Applied Math, 51 (1991), pp. 1011-1029. | MR 1117430 | Zbl 0744.35064

[5] R. Kohn and M. Vogelius, Identification of an unknown conductivity by means of measurements at the boundary, in SIAM-AMS Proceedings, vol. 14, 1985, pp. 113-123. | MR 773707 | Zbl 0573.35084

[6] J. Sylvester and G. Uhlmann, A global uniqueness theorem for an inverse boundary value problem, Ann. of Math., 125 (1987), pp. 153-169. | MR 873380 | Zbl 0625.35078